U.S. doctors online nowAsk doctors free
A 33-year-old male asked:

is there any bad effect or side effect of diabetes medicine glipizide & metformin?

1 doctor answer3 doctors weighed in
Dr. Dustin Colegrove
Internal Medicine 12 years experience
Metformin: metformin most common side effect is stomach upset and loose stools. for this reason many healthcare professionals start at a low dose and gradually increase it to minimize adverse effects. glipizide can also cause nausea, headache, diarrhea; major effect is that it lowers blood sugar (which is why you are taking it)

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 16, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.